# SDR 08FDEA01255

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 54,942 hours, 11,205 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24441
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP LOWER SKIN FOUND WITH DENT AT STA XIFH 299.  DENT AREA MEASURED AND FOUND OUT OF LIMIT PER SRM 57-10-00 FIGURE 17 VOLUME I.   REPAIR CARRIED OUT PER SRM 57-10-00 FIGURE 3 VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
